Florida, 2013Funnel Cloud in Florida, July 20, 2013
July 20, 2013 · NWS MFL · 1 event in 1 county or zone
A weak tropical wave over Cuba produced scattered afternoon showers and thunderstorms across South Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak tropical wave over Cuba produced scattered afternoon showers and thunderstorms across South Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jul 20, 1:13 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 20, 1:13 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT SAT JUL 20 2013
.SHORT TERM (TONIGHT-MONDAY NIGHT)...
A STRONG MID LEVEL RIDGE OVER THE MID ATLANTIC STRETCHES WEST TO
ACROSS CENTRAL/SOUTH FLORIDA WITH MID LATITUDE TROUGHS MOVING ACROSS
THE NORTHERN TIER OF STATES AND CANADA. A TROPICAL WAVE IS CURRENTLY
MOVING THROUGH THE WESTERN CARIBBEAN SOUTHWEST OF JAMAICA AND THE
NORTHERN EXTENT OF THIS WAVE IS LOCATED FROM THE EASTERN FLORIDA
STRAITS AND INTO THE BAHAMAS. THIS HAS INCREASED CONVECTIVE ACTIVITY
IN THAT REGION WITH HIGHER PWAT VALUES MOVING INTO SOUTH FLORIDA
WHICH IN TURN IS HELPING TO ENHANCE CONVECTION. THE 12Z MFL SOUNDING
WAS QUITE IMPRESSIVE AS REGARDS TO THE AVAILABLE CAPE BUT SO FAR THE
STORMS HAVE BEEN SOMEWHAT SUPPRESSED DUE TO THE WEAK MID LEVEL LAPSE
RATES ASSOCIATED WITH THE RIDGE AXIS. THE LOW LEVELS WERE VERY
UNSTABLE HOWEVER AND THIS AIDED IN AN EARLY START TO THE CONVECTION
PROCESS WITH STORM MOTION TO THE NORTHWEST DUE TO THE LOW LEVEL
SOUTHEAST FLOW. THE FLOW BECOMES VERY WEAK TO LIGHT SOUTHWEST IN THE
MID LEVELS IN RESPONSE TO THE RIDGE SO AS THE STORMS CONTINUE TO
GROW, THE INTERIOR COULD GET QUITE ACTIVE LATER THIS AFTERNOON AS
THE STORM MOTION BECOMES LESS THAN 5 MPH.
THE WAVE WILL CONTINUE TO MOVE WEST OF THE AREA ON SUNDAY BUT AS
MOISTURE CONTINUES TO LINGER ACROSS THE REGION WITH A WEAK SURFACE
TROUGH BOUNDARY REMAINING IN PLACE, SCATTERED SHOWERS/THUNDERSTORMS
ARE EXPECTED AGAIN BY LATE SUNDAY MORNING INTO THE AFTERNOON. DUE TO
THE WAVE BEING FARTHER TO THE WEST, THE LOW LEVEL SOUTHEAST FLOW
WILL BECOME SHALLOWER SO STORM MOTION WILL GO EVEN LIGHTER AND SEA
BREEZE BOUNDARIES WILL LIKELY BE THE DOMINANT FOCUSING MECHANISM. AT
THE SAME TIME, A SURFACE RIDGE WILL BUILD BACK ACROSS SOUTH FLORIDA
BY SUNDAY AFTERNOON THROUGH MONDAY AND THIS COULD SUPPRESS
CONVECTIVE ACTIVITY EVEN FURTHER WITH SEA BREEZE BOUNDARIES AGAIN
BEING THE MAIN FOCUS FOR MONDAY AFTERNOON.
.LONG TERM (TUESDAY-SATURDAY)...
THIS SAME TREND WILL LIKELY CONTINUE THROUGH THE MIDDLE OF THE WEEK
AS A DEEP LAYER RIDGE BECOMES FIRMLY ESTABLISHED AND FORECAST
SOUNDINGS SHOW STORM MOTION 2 MPH OR LESS. A STRONG MID LEVEL TROUGH
WILL BEGIN TO DEEPEN INTO THE EASTERN STATES BY THURSDAY INTO THE
END OF THE WEEK AND INTO THE FIRST PART OF NEXT WEEKEND FOR A SLOW
RETURN TO STORM MOTION STEERING STORMS BACK TOWARDS THE EAST COAST.
FORECAST SOUNDINGS HOWEVER ARE NOT SHOWING A STRONG MOTION SO THE
ENTIRE WEEK LOOKS AS IF VERY SLOW STORM MOTION WILL CONTINUE A
THREAT FOR LOCALLY HEAVY RAINS WHERE EVER THE CONVECTION CAN SET UP.
&&
.AVIATION...
DEEP TROPICAL MOISTURE ASSOCIATED WITH A TROPICAL WAVE CONTINUES TO
WORK ITS WAY INTO THE REGION. SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO FORM INLAND OF THE ATLANTIC COAST AND GULF COAST SEA BREEZES AND
ARE CURRENTLY NOT AFFECTING ANY OF THE SOUTH FLORIDA TERMINALS.
HOWEVER THE LOCAL ATMOSPHERE IS UNSTABLE AND ANY ADDITIONAL
CONVECTION THIS AFTERNOON AND EARLY EVENING COULD FORM QUICKLY IN
THE VICINITY OF THE TERMINALS. THAT COUPLED WITH ANY OUTFLOW
BOUNDARIES CAN ALSO AFFECT THE POTENTIAL FOR ADDITIONAL CONVECTION.
WITH THE OCCURRENCE OF ANY SHOWERS/THUNDERSTORMS BRIEF SUB-VFR TO
IFR CONDITIONS ARE POSSIBLE ALL TERMINALS INTO THE EARLY EVENING HOURS.
&&
.MARINE...
GENERAL EAST TO SOUTHEAST WIND IS EXPECTED THROUGH TUESDAY AT
SPEEDS OF LESS THAN 15 KNOTS OUTSIDE OF SCATTERED
SHOWERS/THUNDERSTORMS. THE WIND WILL BEGIN TO VEER TO A SOUTH OR
SOUTHWEST DIRECTION LATER IN THE WEEK AS THE SURFACE RIDGE SHIFTS
TO THE SOUTH.
&&
.FIRE WEATHER...
NO PROBLEMS WITH PLENTY OF TROPICAL MOISTURE IN PLACE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 89 76 88 / 40 50 30 30
FORT LAUDERDALE 78 89 79 89 / 40 40 20 20
MIAMI 77 90 77 88 / 40 30 20 20
NAPLES 76 91 75 89 / 30 50 20 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jul 20, 3:16 PM EST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT SAT JUL 20 2013
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
211130-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
416 PM EDT SAT JUL 20 2013
...STRONG THUNDERSTORMS PERSISTING ACROSS INTERIOR AREAS THROUGH EVENING...
...MODERATE RISK OF RIP CURRENTS EAST COAST...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TONIGHT
RIP CURRENTS: MODERATE ONSHORE WINDS AND 1 TO 3 FOOT SURF WILL
CONTINUE TO GENERATE MODERATE RIP CURRENTS ALONG THE EAST COAST
THROUGH THE REMAINDER OF THE DAY.
THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE
THROUGH THE EVENING HOURS BEFORE DIMINISHING. A FEW STRONG STORMS
CONTAINING FREQUENT LIGHTNING, SMALL HAIL, GUSTY WINDS UP TO 40
MPH, AND HEAVY DOWNPOURS ARE POSSIBLE.
WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 40 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
TYPICAL MAINLY AFTERNOON SCATTERED THUNDERSTORMS ARE EXPECTED
THROUGH THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 20, 1:15 PM EST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
215 PM EDT SAT JUL 20 2013
FLZ063-201845-
GLADES FL
215 PM EDT SAT JUL 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL GLADES
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 245 PM EDT
* AT 212 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF VENUS...AND MOVING
NORTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL CENTRAL GLADES COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2703 8111 2690 8129 2696 8143 2703 8149
2704 8134 2704 8128 2712 8127 2713 8127
2713 8123
TIME...MOT...LOC 1815Z 136DEG 7KT 2702 8129
60Special weather statement, Jul 20, 2:22 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT SAT JUL 20 2013
FLZ063-066-202000-
GLADES FL HENDRY FL
322 PM EDT SAT JUL 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENDRY AND
SOUTHWESTERN GLADES COUNTIES...FOR FREQUENT TO EXCESSIVE LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 400 PM EDT
* AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF LEHIGH ACRES TO 7 MILES NORTHEAST OF HENDRY
CORRECTIONAL INSTITUTE...AND MOVING NORTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
KERI...
LA BELLE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2661 8092 2626 8117 2653 8126 2660 8157
2698 8157
TIME...MOT...LOC 1922Z 206DEG 11KT 2668 8153 2641 8115
KONARIKSpecial weather statement, Jul 20, 2:54 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT SAT JUL 20 2013
FLZ063-066-202100-
GLADES FL HENDRY FL
354 PM EDT SAT JUL 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN GLADES
COUNTY AND HENDRY COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 500 PM EDT
* AT 352 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF DEVILS GARDEN TO 11 MILES NORTHWEST OF BIG CYPRESS
SEMINOLE INDIAN RESERVATION...AND MOVING NORTH AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
DEVILS GARDEN...
ORTONA...
MONTURA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2701 8139 2669 8093 2629 8108 2665 8139
TIME...MOT...LOC 1954Z 176DEG 10KT 2666 8124 2643 8108
KONARIK
Special weather statement, Jul 20, 3:01 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT SAT JUL 20 2013
FLZ067-202045-
INLAND PALM BEACH COUNTY FL
401 PM EDT SAT JUL 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH...
* UNTIL 445 PM EDT
* AT 356 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF LION COUNTRY SAFARI...AND
MOVING NORTH AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL CENTRAL PALM BEACH COUNTY
RURAL NORTHERN PALM BEACH COUNTY.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2696 8031 2665 8045 2667 8058 2687 8064
2689 8062 2695 8062 2696 8061
TIME...MOT...LOC 2001Z 187DEG 9KT 2671 8051
KONARIKSpecial weather statement, Jul 20, 3:39 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
439 PM EDT SAT JUL 20 2013
FLZ066-067-070-071-202130-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
439 PM EDT SAT JUL 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN BROWARD
COUNTY...SOUTHWESTERN PALM BEACH COUNTY...SOUTHEASTERN HENDRY
COUNTY...EASTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 530 PM EDT
* AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF BIG CYPRESS SEMINOLE INDIAN RESERVATION TO 9 MILES
SOUTHWEST OF MICCOSUKEE INDIAN RESERVATION...AND MOVING NORTH AT 20
MPH.
* THE LINE OF STORMS WILL AFFECT...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
MICCOSUKEE SERVICE PLAZA...
WEST BROWARD RECREATION AREA ON ALLIGATOR ALLEY...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2610 8070 2591 8099 2642 8105 2670 8076
2669 8074 2672 8073 2674 8071
TIME...MOT...LOC 2039Z 202DEG 16KT 2641 8094 2608 8095
KONARIKSpecial weather statement, Jul 20, 4:19 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT SAT JUL 20 2013
FLZ070-071-073-075-202215-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL
519 PM EDT SAT JUL 20 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN BROWARD
COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...SOUTHEASTERN COLLIER
COUNTY...NORTHEASTERN MAINLAND MONROE COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 615 PM EDT
* AT 514 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF THE COLLIER BROWARD COUNTIES LINE AT ALLIGATOR ALLEY TO 3
MILES EAST OF LOOP ROAD EE CENTER...AND MOVING NORTH AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
FORTYMILE BEND...
MILE MARKER 60 ON ALLIGATOR ALLEY...
DADE-COLLIER TRAINING AIRPORT...
MICCOSUKEE SERVICE PLAZA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2632 8072 2573 8071 2562 8104 2617 8105
TIME...MOT...LOC 2118Z 192DEG 11KT 2611 8086 2577 8092
KONARIK
Funnel Cloud, Miami-Dade
- When
- July 20, 4:48 PM EST
- Where
- Miami-Dade County, 2.16 mi NW of Kendall
- Reported by
- NWS Employee
- Coordinates
- 25.706, -80.340
An off duty NWS employee reported a funnel cloud east-southeast of Kendall Regional Medical Center.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in Florida, July 20, 20132 deaths · 2 events
- Rip Current in Florida, July 20, 20131 death · 1 injured · 1 event
- Tornado and Flash Flood in Ohio, July 20, 2013$7.4 million · EF1 · 3 events
- Flood and Heat in Rhode Island, July 20, 20131 death · $5,000 · 3 events
- Hail in South Dakota, July 20, 2013$15 million · 2.5 in hail · 10 events
- Flash Flooding and Debris Flow in California, July 20 to 22, 2013$291,000 · 0.5 in hail · 13 events
- Tornado and Flash Flood in Missouri, July 20 to 23, 2013$145,000 · EF0 · 26 events
- Hail and Damaging Wind in South Dakota, July 20, 2013$320,000 · 2 in hail · 6 events
- Flash Flooding and Damaging Winds in California, July 20 to 22, 2013$157,000 · 52 kt wind · 14 events
- Flash Flooding and Flooding in Ohio, July 20, 2013$44,000 · 56 kt wind · 17 events
- Damaging Winds and Lightning Strikes in Massachusetts, July 20, 2013$47,000 · 50 kt wind · 8 events
- Flash Flooding and Flood in Indiana, July 20, 2013$40,000 · 56 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469907.